Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
absolution

Accutane and Sebaceous Cysts

Recommended Posts

Hey everyone,

Ive been on accutane for 8 months now, and Im supposed to stop this thursday (yay!). I cant remember the last time I had a breakout, which is great, except that recently (maybe for the past month) ive been getting these small-grainy bumps near my jaw on each side of my face. I have sebaceous cysts under my skin from previous acne, and I think these bumps might be inflammed sebaceous cysts. Do you guys think Accutane could be causing this and I should stop taking it on Thursday? Or should I stay on another month to see if these bumps go away?

Thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×